# SDR QXEA9600378

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Component: A33251409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR EXTERIOR SKIN HAS CORROSION ON THE INSIDE OF THE DOOR SKIN WHICH EXCEEDS F28 SRM LIMITS.  1.5 INCH BY 1.5 INCH AREA 19 INCHES FROM BOTTOM OF DOOR, 5 INCHES AFT OF FORWARD EDGE.  CORRSION NOTED DURING C-CHECK (NR 290-331).  REPAIR DOUBLER INSTALLED I/A/W E.A. 28-52-121.  AIRCRAFT RETURNED TO SERVICE.
